# SDR AALA202301267481

- Difficulty date: January 22, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 16,914 hours, 7,057 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER SUPPORT ANGLE LOCATED AT BS 663 AND LBL 9. REPAIRED ANGLE PER SRM 51-40-02 AND SRM 57-10-10-2R-5.
